×

Multiobjective programming under \(d\)-invexity. (English) Zbl 1027.90076

Summary: A generalization of convexity is considered in the case of a nonlinear multiobjective programming problem where the functions involved are nondifferentiable. By considering the concept of Pareto optimal solution and substituting \(d\)-invexity for convexity, the Fritz John type and Karush-Kuhn-Tucker type necessary optimality conditions and duality in the sense of Mond-Weir and Wolfe for nondifferentiable multiobjective programming are given.

MSC:

90C29 Multi-objective and goal programming
90C26 Nonconvex programming, global optimization
26B25 Convexity of real functions of several variables, generalizations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bazaraa, M.S.; Sherali, H.D.; Shetty, C.M., Nonlinear programming: theory and algorithms, (1991), Wiley New York
[2] Ben-Israel, A.; Mond, B., What is invexity?, Journal of Australian mathematical society series B, 28, 1-9, (1986) · Zbl 0603.90119
[3] Craven, B.D., Invex functions and constrained local minima, Bulletin of the Australian mathematical society, 24, 357-366, (1981) · Zbl 0452.90066
[4] Craven, B.D., Nondifferentiable optimization by smooth approximations, Optimization, 17, 3-17, (1986) · Zbl 0591.49016
[5] Egudo, R.R.; Hanson, M.A., Multi-objective duality with invexity, Journal of mathematical analysis and applications, 126, 469-477, (1987) · Zbl 0635.90086
[6] Hanson, M.A., On sufficiency of the kuhn – tucker conditions, Journal of mathematical analysis and applications, 80, 545-550, (1981) · Zbl 0463.90080
[7] Hanson, M.A.; Mond, B., Necessary and sufficient conditions in constrained optimization, Mathematical programming, 37, 51-58, (1987) · Zbl 0622.49005
[8] Jeyakumar, V.; Mond, B., On generalized convex mathematical programming, Journal of Australian mathematical society series B, 34, 43-53, (1992) · Zbl 0773.90061
[9] Kaul, R.N.; Kaur, S., Optimality criteria in nonlinear programming involving nonconvex functions, Journal of mathematical analysis and applications, 105, 104-112, (1985) · Zbl 0553.90086
[10] Mangasarian, O.L., Nonlinear programming, (1969), McGraw-Hill New York · Zbl 0194.20201
[11] Mond, B.; Weir, T., Generalized concavity and duality, (), 263-279 · Zbl 0538.90081
[12] Reiland, T.W., Nonsmooth invexity, Bulletin of the Australian mathematical society, 42, 437-446, (1990) · Zbl 0711.90072
[13] Rueda, N.G.; Hanson, M.A., Optimality criteria in mathematical programming involving generalized invexity, Journal of mathematical analysis and applications, 130, 375-385, (1988) · Zbl 0647.90076
[14] Weir, T.; Mond, B., Pre-invex functions in multiple objective optimization, Journal of mathematical analysis and applications, 136, 29-38, (1988) · Zbl 0663.90087
[15] Wolfe, P., A duality theorem for nonlinear programming, Quarterly of applied mathematics, 19, 239-244, (1961) · Zbl 0109.38406
[16] Ye, Y.L., d-invexity and optimality conditions, Journal of mathematical analysis and applications, 162, 242-249, (1991) · Zbl 0755.90074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.